Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587740
Shadowing for discrete approximations of abstract parabolic equations
Beyn W-J, Piskarev S (2008)
Discrete and Continuous Dynamical Systems-Series B 10(1): 19-42.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="semidiscretization"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung